# SDR WRLA2006042

- Difficulty date: August 9, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C" IN GSO FOUND CABIN ZONE 220 UNDER FLOOR AREA STA 475 BL95R CORRODED INTERCOSTAL.  FABRICATED INTERCOSTAL IAW DC10 DRWG 7186-502.  ALODINED & PRIMED IAW DC10 SRM 51-21-01 VOL II.  INSTALLED FLOOR SUPPORT IAW SRM 51-31-01.
